loading page

Erosive cheilitis as an early manifestation in DRESS syndrome
  • +2
  • wahbi ben salha,
  • eya moussaoui,
  • lamia oualha,
  • Jihed Anoun,
  • Nabiha Douki
wahbi ben salha
University of Monastir Faculty of Dental Medicine of Monastir
Author Profile
eya moussaoui
University of Monastir Faculty of Dental Medicine of Monastir
Author Profile
lamia oualha
University of Monastir Faculty of Dental Medicine of Monastir
Author Profile
Jihed Anoun
University of Sousse Faculty of Medicine of Sousse
Author Profile
Nabiha Douki
university hospital sahloul
Author Profile

Abstract

Drug reaction with eosinophilia and systemic symptoms (DRESS) is part of Severe cutaneous adverse reactions. Allopurinol, an uric acid-lowering drug, had been incriminated in several cases of Allopurinol-induced Dress syndrome.Through this paper, we present a case of Allopurinol-induced DRESS syndrome with initial oral mucosal involvement.
29 Sep 2021Submitted to Clinical Case Reports
01 Oct 2021Submission Checks Completed
01 Oct 2021Assigned to Editor
14 Oct 2021Reviewer(s) Assigned
17 Oct 2021Review(s) Completed, Editorial Evaluation Pending
17 Oct 2021Editorial Decision: Revise Minor
26 Oct 20211st Revision Received
29 Oct 2021Submission Checks Completed
29 Oct 2021Assigned to Editor
29 Oct 2021Review(s) Completed, Editorial Evaluation Pending
07 Nov 2021Editorial Decision: Accept